New Fixed Point Results in Orthogonal B-Metric Spaces with Related Applications

Articles > Article · 2023

Authors: Arul Joseph Gnanaprakasam, Gunaseelan Mani, Özgür EGE, Ahmad Aloqaily, Nabil Mlaiki

Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 11, pp 677-677

DOI: 10.3390/math11030677

Summary

In this article, we present the concept of orthogonal α-almost Istra˘tescu contraction of types D and D* and prove some fixed point theorems on orthogonal b-metric spaces. We also provide an illustrative example to support our theorems. As an application, we establish the existence and uniqueness of the solution of the fractional differential equation and the solution of the integral equation using Elzaki transform.

View details